MathSciNet Relay Station
MathSciNet bibliographic data
MR1373646 (97h:53030) 53C12 (58E20 58G11)
Quiroga-Barranco, Raul The stretch of a foliation and geometric superrigidity. Trans. Amer. Math. Soc. 349 (1997), no. 6, 2391–2426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement